# SDR ASAA2016012615035

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,556 hours, 4,021 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK FLAG APPEARED ON LEFT DU.  NO MAP FLAG ON EITHER SIDE.  LNAV AND VNAV DROPPED OFF LINE AND BOTH FMC UNITS DISPLAYED THE MENU PAGE.  PROBLEM SELF CORRECTED BACK TO NORMAL OPERATION WITHOUT MOVING THE OVERHEAD FMC SWITCH.  ACFT GROUNDED.  UNABLE TO DUPLICATE/VERIFY DISCREPANCY.  PERFORMED FIM 34-61, TASK 801 SENSOR TEST GOOD. INFLIGHT FAULTS SHOWED ONLY LAST FLIGHT LT FMC FAULTED WITH INTERMITTENT RATE FAULT. NO CURRENT FAULTS.  OPS NORMAL REF AMM 34-61-00, OPS TEST FMCS SENSOR TEST.
